Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 11, 2013, 6:11 PM CST for Calhoun County, Gulf County, Liberty County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2013, 6:11 PM CST (00:11 UTC)
- Expired
- Feb 11, 2013, 7:00 PM CST
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Calhoun County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WUUS52 KTAE 120011 SVRTAE FLC013-045-077-120100- /O.NEW.KTAE.SV.W.0023.130212T0011Z-130212T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 711 PM EST MON FEB 11 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LIBERTY COUNTY IN FLORIDA... SOUTH CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA... NORTH CENTRAL GULF COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 800 PM EST/700 PM CST/ * AT 612 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHIPOLA PARK...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEWAHITCHKA...CHIPOLA CUTOFF...SCOTTS FERRY...MARYSVILLE...RED HILL...LEWIS...ESTIFFANULGA...ORANGE...KERN...WILMA...CENTRAL CITY...JENSEN PLACE...NIXON GARDEN...VILAS...TWIN POLE...LIBERTY... CLIO...EAST CAMP AND TELOGIA PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3037 8474 3006 8473 3011 8526 3030 8524 TIME...MOT...LOC 0011Z 268DEG 29KT 3020 8527 $$ 25-CAMP
1 follow-up statement
401 WWUS52 KTAE 120043 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 743 PM EST MON FEB 11 2013 FLC013-045-077-120053- /O.CAN.KTAE.SV.W.0023.000000T0000Z-130212T0100Z/ CALHOUN FL-GULF FL-LIBERTY FL- 743 PM EST MON FEB 11 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIBERTY COUNTY IN FLORIDA...AND NORTH CENTRAL GULF AND SOUTH CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA IS CANCELLED... THE STORM HAS WEAKENED BELOW SEVERE LIMITS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3037 8474 3006 8473 3011 8526 3030 8524 TIME...MOT...LOC 0043Z 268DEG 29KT 3020 8497 $$ 25-CAMP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 2:54 PM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 11, 2:54 PM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EST Mon Feb 11 2013
.NEAR TERM [through Tonight]...
Thunderstorms continue as of 20 UTC along an outflow boundary that
stretched from Fitzgerald, GA (FZG) to Bainbridge, GA (BGE) to
Destin, FL (DTS). This outflow boundary has not moved much during
the course of the day, likely due to largely boundary-parallel
flow in the lowest 2km AGL. Meanwhile, GOES blended PWAT product
shows a broad ribbon of 1.2 to 1.5" values near and just behind
the slow-moving boundary - roughly 150-250% of normal across much
of the Gulf coast and into the Carolinas. These ingredients taken
together are favorable for flash flooding events due to training
thunderstorms. As such, it is not surprising that we have had some
flash flooding today - see the "Hydrology" section below for more
information.
The overall atmospheric pattern is not expected to change much
overnight. The outflow boundary / deep convergence zone should
shift gradually south into the evening hours, which should focus
the majority of the thunderstorm activity in our area from 22-06z
from around PAM-TVI. Meanwhile, a large area of moderate rain with
embedded thunderstorms was developing from C/S AL west into LA.
This area of rain was roughly on the broad nose of a newly
developed low-level moisture transport maximum - currently focused
into coastal Louisiana and Mississippi. The RAP projects that the
ribbon of strongest moisture transport should develop northeast
into our area by around 03z, with roughly similar PWAT values.
Therefore, we anticipate that rain - heavy at times, with embedded
storms - will redevelop across much of the NW half to two-thirds
of our area this evening.
Parts of our area remain in a "Slight Risk" of severe storms as of
the 20 UTC SPC SWODY1. An isolated severe storm cannot be ruled
out with some marginal mixed layer instability and effective shear
around 45 knots lingering into the evening.
&&
.SHORT TERM [Tuesday through Wednesday Night]...
A more pronounced mid-upper level trough - currently evident on
water vapor loops over the Desert Southwest - will dig ESE into
the Southern Plains on Tuesday, and then eject into the Ohio River
Valley on Tuesday Night. This evolution will allow for surface
cyclogenesis on Tuesday near coastal Louisiana, with the low
passing northwest of our area through central Alabama on Tuesday
Night. With stronger height falls and QG convergence to the west
of us on Tuesday, we should see a lull in the rain during the day.
The better chances of rain are expected to arrive from Tuesday
Night into Wednesday with the main trailing cold front. Portions
of our area are in a "Slight Risk" on the latest SPC SWODY2
outlook for the possibility of storms moving in later in the
period (Tuesday evening or overnight). The local confidence grids
and the SPC SREF calibrated severe probabilities both indicate
about a 15-20% chance of severe storms in the western two-thirds
of our area in the 12-hour period centered on 12z Wednesday. CIPS
analogs from SLU show about 5-10% probabilities, with about half
the analogs with at least one severe weather report in our area.
The combination of all of these probabilistic outlooks are in
fairly good agreement, and are consistent with some isolated
severe storms late Tuesday Night. Mean model MLCAPE on the ECMWF,
GFS, and CAM models looks to be around 500 j/kg overnight with
about 60-70 knots of deep layer shear.
&&
.LONG TERM [Thursday through Monday]...
Quieter weather arrives with surface high pressure and increasing
subsidence in the wake of the cold front on Thursday and Friday.
An amplifying longwave trough in the eastern CONUS on the weekend
may provide a shot of colder air, although details still vary from
model-to-model, and run-to-run.
&&
.AVIATION [through 18z Tuesday]...
Complex forecast for all TAF sites through the period with unsettled
weather ahead of a slow moving surface front. Scattered to numerous
showers and thunderstorms will be common around the area with MVFR
most prevalent. Occasional IFR conditions will accompany the
stronger storms through the evening, with MVFR and IFR prevailing
overnight due to cigs and vsby near or below airport minimums. A
repeat tomorrow, with perhaps more widespread showers and
thunderstorms late in the day.
&&
.MARINE...
Unsettled weather pattern will remain through mid week with a chance
of showers and thunderstorms, as well as breezy southerly winds each
period. Winds will increase a bit ahead of a cold front Tuesday
night and Wednesday, before switching to offshore on Thursday and
diminishing into the weekend.
&&
.FIRE WEATHER...
An unsettled weather pattern with scattered to numerous showers and
thunderstorms will continue at least through Wednesday. Drier
conditions will return late in the week but we see no fire weather
concerns at this time.
&&
.HYDROLOGY...
Significant rainfall has largely ended for this afternoon across
the region. Observed and radar estimated rainfall totals show
significant storm totals of 10 to 15 inches from Central Geneva
County eastward through much of Houston County. Lower values of 5
to 8 inches were observed further east into parts of Southwestern
Georgia in the last 24 hours. Given recent rains across Southeast
Alabama and Southwest Georgia, little additional rainfall will be
needed to cause flash flooding in these areas and a flash flood
watch remains in effect through Tuesday morning.
Higher end rainfall totals are expected once again on Tuesday
evening through Wednesday across the area. Given the uncertainty
with the exact placement of the heaviest rainfall with this next
system, will delay any flash flood watches on this package. However,
it is expected that additional flash flood watches will be needed
across the area Tuesday night into Wednesday.
Riverine flooding will become an increasing concern as local runoff
is routed downstream from creeks and streams in Southeast Alabama.
River gages north of a line from Enterprise Alabama to Abbeville
Alabama appear to have crested with routed flow from these sites
progressing down into the Choctawhatchee River system. Rises to near
or in excess of minor flood stage is anticipated along the
Choctawhatchee River from Geneva southward to Caryville into Friday
given the current water already in the system. Flooding may also
continue downriver toward Bruce but this would not occur until
Saturday under present conditions. Rises on the Chipola River to
minor flood stage can also be expected later this week as runoff
progresses downstream from Southern Alabama.
Additional riverine flooding, both in magnitude and coverage, will
largely depend on the next 36 to 48 hours worth of rainfall. With
soils already saturated in Southeast Alabama and a good portion of
Southern Georgia, little additional rainfall will be absorbed there
and will thus be converted into runoff, increasing river flood
potential. River systems in South Central Georgia and the Florida
Big Bend still have plenty of capacity and riverine flooding is not
anticipated in these areas with this system.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 59 71 62 70 44 / 70 50 80 80 20
Panama City 60 71 62 66 46 / 80 50 80 70 20
Dothan 54 64 58 64 40 / 80 80 90 70 20
Albany 53 65 58 66 40 / 80 70 90 80 20
Valdosta 56 71 60 71 44 / 60 50 80 80 30
Cross City 61 77 61 74 48 / 20 30 60 70 30
Apalachicola 62 70 64 68 48 / 60 40 70 80 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through 6 AM CST Tuesday for Central
Walton-Holmes-Inland Walton-Jackson-Washington.
GA...FLASH FLOOD WATCH through 7 AM EST Tuesday for Baker-Ben
Hill-Calhoun-Clay-Dougherty-Early-Irwin-Lee-Miller-Quitman-
Randolph-Seminole-Terrell-Tift-Turner-Worth.
AL...FLASH FLOOD WATCH through 6 AM CST Tuesday for Coffee-Dale-
Geneva-Henry-Houston.
GM...None.
&&
DISCUSSION...Lamers
AVIATION...Evans
MARINE...Evans
FIRE WEATHER...Barry
HYDROLOGY...GodseyHazardous weather outlook, Feb 11, 8:55 AM CST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 955 AM EST MON FEB 11 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 955 AM EST MON FEB 11 2013 /855 AM CST MON FEB 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAVY RAINFALL IS EXPECTED TO CONTINUE NEAR A STALLED BOUNDARY TODAY AND THIS EVENING...ESPECIALLY FROM NEAR THE FLORIDA-ALABAMA BORDER ...TO AROUND OR JUST SOUTH OF ALBANY GEORGIA. GIVEN HEAVY RAINFALL THAT HAS ALREADY OCCURRED OVERNIGHT...FLASH FLOODING WILL BE POSSIBLE IN THESE AREAS...AND THERE IS INCREASING CONCERN FOR A SIGNIFICANT FLASH FLOODING EVENT IN PARTS OF SOUTHEAST ALABAMA. PEOPLE IN THAT AREA ARE URGED TO MONITOR THE WEATHER SITUATION FOR THE REMAINDER OF THE DAY. ISOLATED SEVERE WEATHER WILL REMAIN POSSIBLE TODAY...ESPECIALLY SOUTH OF THE STALLED BOUNDARY OVER THE WESTERN FLORIDA PANHANDLE. DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS THE LOW PASSES NORTH OF THE MARINE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA. RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. 08/RB
In the hours before
Local storm report, Feb 11, 1:45 PM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL BROADCAST MEDIA
WATER ON ROADS UP TO A DEPTH OF CAR BUMPERS IN GENEVA.
VIA WTVY-TV FACEBOOK.
&&
08-LAMERSLocal storm report, Feb 11, 1:52 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M9.00 INCH GENEVA AL MESONET
MEASURED AT THE CHOCTAWHATCHEE RIVER GAUGE IN GENEVA.
STORM TOTAL SO FAR.
&&
08-LAMERSLocal storm report, Feb 11, 1:55 PM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 S COLUMBIA 31.26N 85.11W
02/11/2013 M8.99 INCH EARLY GA MESONET
MEASURED AT THE CHATTAHOOCHEE RIVER GAUGE AT GEORGE W
ANDREWS LOCK AND DAM. STORM TOTAL SO FAR.
&&
08-LAMERSLocal storm report, Feb 11, 1:58 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M8.25 INCH GENEVA AL TRAINED SPOTTER
UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
LAST EVENING TO 8.25 INCHES.
0920 AM FLASH FLOOD DOTHAN 31.22N 85.39W
02/11/2013 HOUSTON AL PUBLIC
WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION
IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS
ONGOING.
0927 AM FLASH FLOOD GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL EMERGENCY MNGR
8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL.
ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND
DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.
0927 AM FLASH FLOOD MALVERN 31.14N 85.52W
02/11/2013 GENEVA AL EMERGENCY MNGR
WATER IN HOMES ON COLLEGE STREET.
1100 AM FLASH FLOOD GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL BROADCAST MEDIA
WATER ON ROADS UP TO A DEPTH OF CAR BUMPERS IN GENEVA.
VIA WTVY-TV FACEBOOK.
1200 PM FLASH FLOOD 3 E TAYLOR 31.17N 85.41W
02/11/2013 HOUSTON AL NEWSPAPER
WATER AT A DEPTH OF APPROX. 1 FOOT OR SO FLOWING PAST A
HOUSE ON BLACKMAN RD SOUTH OF DOTHAN. REPORT FROM VIDEO
FROM DOTHAN EAGLE NEWSPAPER.
1200 PM FLASH FLOOD SLOCOMB 31.11N 85.59W
02/11/2013 GENEVA AL BROADCAST MEDIA
WATER OVER ROADS AND NEAR HOMES IN SLOCOMB...UP TO A
DEPTH OF CAR BUMPERS. VIA WDHN-TV FACEBOOK.
1222 PM HEAVY RAIN 1 WNW DOTHAN 31.23N 85.41W
02/11/2013 M8.42 INCH HOUSTON AL PUBLIC
8.42 INCHES OF RAIN COLLECTED SINCE SUNDAY AT 9PM.
0100 PM FLASH FLOOD ASHFORD 31.18N 85.24W
02/11/2013 HOUSTON AL BROADCAST MEDIA
WATER AFFECTING HOMES NEAR ASHFORD. VIA WDHN-TV.
0100 PM FLASH FLOOD HARTFORD 31.11N 85.69W
02/11/2013 GENEVA AL BROADCAST MEDIA
WATER AFFECTING HOMES IN AND AROUND HARTFORD UP TO A
DEPTH OF 1 TO 2 FEET IN SPOTS. VIA WDHN-TV FACEBOOK
PHOTOS AND COMMENTS.
0200 PM FLASH FLOOD 5 NW GENEVA 31.08N 85.95W
02/11/2013 GENEVA AL NEWSPAPER
WATER FROM A CREEK RUNNING OVER A BRIDGE ON SANDY CREEK
ROAD. VIA A PICTURE FROM THE DOTHAN EAGLE.
0200 PM FLASH FLOOD 3 SW TAYLOR 31.13N 85.50W
02/11/2013 GENEVA AL BROADCAST MEDIA
WATER OVER SHIVER ROAD NEAR THE GENEVA-HOUSTON COUNTY
LINE AND ALSO AFFECTING NEARBY FIELDS.
0209 PM FLASH FLOOD 5 NNW COLQUITT 31.24N 84.77W
02/11/2013 MILLER GA LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING NORTH OF COLQUITT TO
THE EAST OF US HIGHWAY 27 AND STATE HIGHWAY 45. TIME OF
EVENT ESTIMATED BY RADAR.
0230 PM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M9.00 INCH GENEVA AL MESONET
MEASURED AT THE CHOCTAWHATCHEE RIVER GAUGE IN GENEVA.
STORM TOTAL SO FAR.
0230 PM HEAVY RAIN 2 S COLUMBIA 31.26N 85.11W
02/11/2013 M8.99 INCH EARLY GA MESONET
MEASURED AT THE CHATTAHOOCHEE RIVER GAUGE AT GEORGE W
ANDREWS LOCK AND DAM. STORM TOTAL SO FAR.
&&
SUMMARY OF FLASH FLOOD AND SELECTED HEAVY RAINFALL REPORTS THUS FAR
FROM TODAY.
08-LAMERSLocal storm report, Feb 11, 4:14 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HEAVY RAIN 4 NE TIFTON 31.49N 83.46W
02/11/2013 M3.50 INCH TIFT GA TRAINED SPOTTER
3.5 INCHES MEASURED AS OF 5 PM WHICH HAS FALLEN SINCE
RAIN STARTED SUNDAY EVENING. REPORT FROM FOREST LAKES
GOLF CLUB.
&&
JSELocal storm report, Feb 11, 4:57 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HEAVY RAIN ARLINGTON 31.44N 84.73W
02/11/2013 M4.36 INCH EARLY GA BROADCAST MEDIA
MEASURED SINCE MIDNIGHT AT TOBY SMITH FARM NEAR
EARLY/BAKER COUNTY LINE.
&&
JSEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:15 AM CST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 8 days |
| Feb 12, 3:16 AM CST | Dense Fog Advisory | TAE | Dixie, Franklin, Gulf, Jefferson, Lafayette, Taylor and 1 more | 8 hr |
| Feb 12, 3:30 AM CST | Marine Dense Fog Advisory | TAE | 12 hr | |
| Feb 12, 9:47 AM CST | River Flood Advisory | TAE | Jackson | 36 hr |
| Feb 12, 9:47 AM CST | River Flood Advisory | TAE | Calhoun | 36 hr |
| Feb 12, 3:04 PM CST | Small Craft Advisory | TAE | 17 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.